MathSciNet Relay Station
MathSciNet bibliographic data
MR228158 65.25
Gragg, William B. Truncation error bounds for $g$-fractions. Numer. Math. 11 1968 370–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement